# SDR SIMA2018052120004

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE LATERAL L SHAPE AT FRAME 65, AT THE LOWER DOOR STOP.   REMOVED THE DAMAGED SEGMENT OF LATERAL L SHEAR TIE AT FRAME 65 BETWEEN STRINGERS 15L AND 16L IAW SRM 53-31-04, FIG 212.  PERFORMED HFEC ALONG CUT OUT , NO DEFECTS NOTED IAW NDTM 51-00-00-916-801-A00.  LOCATED DRILLED AND ALODINED IAW SRM 53-31-04, 51-20-03, AND CPM 51-21-04.  INSTALLED SEGMENT IAW SRM 53-31-04, AND 51-40-02 .
